“Charge your UE boom, clean your tns, pop a phat hakk.”
“Despite our best efforts, we have been unable to secure a suitable replacement venue for the event to take place this September.”
Mitchell James Willey was drunk and shirtless at the time of the assault.
“Don’t stop festivals, that’s got nothing to do with it.”
NSW Premier Gladys Berejiklian is vowing to shut the festival down for good.
45 people were charged for drug-related offences in total.
Packing some big internationals and a bunch of local talent.
44 people were also picked up for driving under the influence of drugs.
Following news of a 26 year old man’s death at Defqon.1 Festival over the weekend, NSW Police have said festival organisers are not to blame. “Festivals and dance parties aren’t the problem, it’s people making poor adult decisions that are the problem,” Detective Inspector Grant Healey told the ABC. “If you read… what the festival
A 26-year-old NSW man has died at the Defqon.1 music festival, held in Sydney’s Penrith over the weekend, with eight other attendees hospitalised. The man was found unconscious in his tent at 11pm yesterday by friends who administered first aid before ambulances took him to Nepean hospital where he was pronounced dead. A coronial investigation
Q-Dance, organisers behind the ill-fated Defqon.1 2013, have broken their silence regarding the death of a man following the dance event last weekend. Q-Dance’s statement (below) addresses the death of 23-year-old Victorian man James Munro, who died of a suspected overdose after taking “three pills” at Defqon.1 in Penrith last Sunday. Organisers say they are
Following the death of a man at Sunday’s Defqon.1 Festival, paramedics from the event have spoken out about the situation in the medical tent, painting a nightmarish image of violence, seizures and overdoses. Intensive care paramedic Inspector John Brotherhood is a seasoned professional but today explained to Fairfax Media that he and his team of
Man dies following seizures at festival
23-year-old Victorian man suffers drug-related cardiac arrest